# SDR QXEA9801510

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Condition: Worn
- Location: Rt Speed Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT-HAND SPEED BRAKE A FRAME PUSHROD FORWARD BUSHINGS WORN.  REPAIRED IAW FOKKER SRM 27-61-05 PAGE 402 PARAGRAPH 3 AND HORIZON AIR EA 4-55-96.
